How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10253
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

This might seem like an odd question and I plans on asking

Customer Question

This might seem like an odd question and I plans on asking my primary but is it possible that a plantar wart on the bottom of my foot could cause DVT if not taken care of.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I've had DVT's for about 8 years now and am on warfarin. They started up about 2-3years after I initially got the plantar wart but never took care of it.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not really. They say it's factor 5 but no one in my family has ever had it so I can't help but wonder if they were wrong.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 4 months ago.


No there is not a relationship between your planter warts and your history of DVT....

Having the 2 problems in your case is only a coincidence ...

These problems are not related to each other ...not at all...

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Related Medical Questions